JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 4
Note on an Open Problem of Feng Qi

    Authors: Yin Chen, John Kimball,  
    Keywords: Integral inequality, Cauchy's Mean Value Theorem.  
    Date Received: 04/07/05  
    Date Accepted: 24/08/05  
    Subject Codes:


    Editors: Feng Qi,  

In this paper, an integral inequality is studied. An answer to an open problem proposed by Feng Qi is given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login